# SDR SWI2025F00138

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54962-ETD2019-170-152101 127SY MXCODEID50003-PR - 759 DENTS FOUND ON CENTER FUSELAGE I RH UPPER LATERAL SKIN PN 170-67306-006, FROM FR 23-34, AND FROM STR 4R-11R FOUND TO BE WITHIN TEMPORARY ALLOWABLE LIMITS, PER ETD, FOR 7,500 FC, PERMANENT REPAIR REQUIRED WITHIN THE ALLOTTED TIME PERIOD., PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:      (FILED CLOSED)    REPLACED FUSELAGE SKIN P/N 170-67306-006 REF SRM 51-40-08 AND ETD 2024-170-004269A  AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
